# SDR CALA0400191

- Difficulty date: February 29, 2004
- Submitted: March 1, 2004
- Operation: Air carrier
- Aircraft: N23708
- Make and model: Boeing 737724
- Aircraft serial: 28769
- Aircraft time: 19,488 hours, 6,362 cycles
- System (JASC): 1430 · Fasteners
- Part: Bolt
- Part number: 180A16112
- Condition: Galled
- Location: Lt Hor Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND UPPER BOLT GALLED ON LT HORIZONTAL STABILIZER FORWARD POSITION.  THE BOLT WAS REPLACED IAW EA 5510-01696, REV B, OP 1.
